Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The space-like surfaces with vanishing conformal form in the conformal space
HTML articles powered by AMS MathViewer

by Changxiong Nie
Conform. Geom. Dyn. 16 (2012), 204-208
Published electronically: August 15, 2012


The conformal geometry of surfaces in the conformal space $\mathbf {Q}^n_1$ is studied. We classify the space-like surfaces in $\mathbf {Q}^n_1$ with vanishing conformal form up to conformal equivalence.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 53A30, 53C50
  • Retrieve articles in all journals with MSC (2010): 53A30, 53C50
Bibliographic Information
  • Changxiong Nie
  • Affiliation: Faculty of Mathematics and Computer Sciences, Hubei University, Wuhan 430062, People’s Republic of China
  • Email:
  • Received by editor(s): July 29, 2011
  • Published electronically: August 15, 2012
  • Additional Notes: This work was partially supported by National Natural Science Foundation of China (Grant Nos. 10971055 and 10801006) and Zhongdian Natural Science Foundation of Hubei Educational Committee
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 16 (2012), 204-208
  • MSC (2010): Primary 53A30, 53C50
  • DOI:
  • MathSciNet review: 2958931